Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Russian Journal of Numerical Analysis and Mathematical Modelling

Editor-in-Chief: Dymnikov, Valentin P. / Kuznetsov, Yuri

Managing Editor: Vassilevski, Yuri V.

Editorial Board: Agoshkov, Valeri I. / Amosov, Andrey A. / Kaporin, Igor E. / Kobelkov, Georgy M. / Mikhailov, Gennady A. / Repin, Sergey I. / Shaidurov, Vladimir V. / Shokin, Yuri I. / Tyrtyshnikov, Eugene E.


IMPACT FACTOR 2018: 0.779

CiteScore 2018: 0.92

SCImago Journal Rank (SJR) 2018: 0.512
Source Normalized Impact per Paper (SNIP) 2018: 1.275

Mathematical Citation Quotient (MCQ) 2018: 0.08

Online
ISSN
1569-3988
See all formats and pricing
More options …
Volume 30, Issue 2

Issues

Error estimates for the RT0 and PWCF methods for the diffusion equations on triangular and tetrahedral meshes

Yuri A. Kuznetsov
Published Online: 2015-04-04 | DOI: https://doi.org/10.1515/rnam-2015-0010

Abstract

In this paper,we give a brief overview of some results on error estimates for the flux vector functions in RT0 and PWCF discretizations for the diffusion equations.

Keywords: Diffusion equation; mixed finite element method; polygonal and polyhedral meshes; piece-wise constant fluxes; error estimates

About the article

Received: 2014-12-10

Accepted: 2014-12-22

Published Online: 2015-04-04

Published in Print: 2015-04-01


Citation Information: Russian Journal of Numerical Analysis and Mathematical Modelling, Volume 30, Issue 2, Pages 95–102, ISSN (Online) 1569-3988, ISSN (Print) 0927-6467, DOI: https://doi.org/10.1515/rnam-2015-0010.

Export Citation

© 2015 by Walter de Gruyter Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in